# SDR 08FDEA02080

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 77,242 hours, 13,324 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION ON LOWER JAMB SUPPORT FITTING BOLT BORE HOLE, 01 EA CRACK WAS FOUND ON THE FWD SIDE OF 3RD LAYER ON THE AFT I/B BOLT HOLE AT NR 7 LOWER JAMB SUPPORT FITTING.  CRACKED LOWER JAMB NR 7 SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
